Integral representation of measures associated with a foliation
Publications Mathématiques de l'IHÉS, Volume 48  (1978), p. 127-132
@article{PMIHES_1978__48__127_0,
     author = {Ruelle, David},
     title = {Integral representation of measures associated with a foliation},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {48},
     year = {1978},
     pages = {127-132},
     zbl = {0398.57013},
     mrnumber = {80d:58040},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1978__48__127_0}
}
Ruelle, David. Integral representation of measures associated with a foliation. Publications Mathématiques de l'IHÉS, Volume 48 (1978) , pp. 127-132. http://www.numdam.org/item/PMIHES_1978__48__127_0/

[1] R. Bowen, Anosov foliations are hyperfinite. Preprint. | Zbl 0374.58008

[2] R. Bowen and B. Marcus, Unique ergodicity for horocycle foliation. Preprint. | Zbl 0346.58009

[3] D. Capocaccia, A definition of Gibbs state for a compact set with Zv action, Commun. Math. Phys., 48 (1976), 85-88. | MR 54 #3755

[4] G. Choquet et P.-A. Meyer, Existence et unicité des représentations intégrales dans les convexes compacts quelconques, Ann. Inst. Fourier, 13 (1963), 139-154. | Numdam | MR 26 #6748 | Zbl 0122.34602

[5] A. Connes. Unpublished.

[6] R. Edwards, K. Millett and D. Sullivan, Foliations with all leaves compact, Topology, 16 (1977), 13-32. | MR 55 #11268 | Zbl 0356.57022

[7] L. Garnett, An ergodic theory for foliations. Preprint.

[8] J. Plante, Foliations with measure preserving holonomy, Ann. Math., 102 (1975), 327-362. | MR 52 #11947 | Zbl 0314.57018

[9] D. Ruelle, Thermodynamic formalism, Addison-Wesley, Reading, Mass., 1978. | MR 80g:82017 | Zbl 0401.28016

[10] D. Ruelle and D. Sullivan, Currents, flows and diffeomorphisms, Topology, 14 (1975), 319-327. | MR 54 #3759 | Zbl 0321.58019

[11] S. Schwartzmann, Asymptotic cycles, Ann. Math., 66 (1957), 270-284. | MR 19,568i | Zbl 0207.22603

[12] M. Shub, Endomorphisms of compact differentiable manifolds, Amer. J. Math., 91 (1969), 175-199. | MR 39 #2169 | Zbl 0201.56305

[13] Ia. G. Sinai, Gibbsian measures in ergodic theory, Uspehi Mat. Nauk, 27, n° 4 (1972), 21-64. English translation, Russian Math. Surveys, 27, n° 4 (1972), 21-69. | Zbl 0255.28016

[14] D. Sullivan, Cycles for the dynamical study of foliated manifolds and complex manifolds, Inventiones math., 36 (1976), 225-255. | MR 55 #6440 | Zbl 0335.57015

[15] D. Sullivan and R. F. Williams, On the homology of attractors, Topology, 15 (1976), 259-262. | MR 54 #1304 | Zbl 0332.58011